Welcome to The Eye Care Forum! Our Ask A Doctor Ophthalmology Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.
retina swelling eye injection
Forum: The Ophthalmology Forum
|.||Shortly before Christmas, 2006 I had cataract surgery in my rt. eye. After one month my vision deteriorated and I was told I had swelling in the retina of the eye. I received two steroid shots in the eye. The first one was okay, but the second one, evidently, pierced the muscle underneath the eye. This has caused swelling underneath the eye and also has left a residue of the steroid injetion in the eye. This has caused the eye to become inflammed. Have been going to the opthamologist continuely since. They have finally agreed that the injection pierced the muscle underneath the eye and two opthamologists in the practice have told me that it will take time, but that the swelling and the residue should go away. When you pull the lower eyelid down, the residue remaining looks like a "glob" in the eye. The opthamologist said if it doesn't go away, he can surgically remove it, but I wouldn't like that surgery. My vision doesn't seem to be hampered by this condition, but everyone asks me what is wrong with my eye as the "glob" causes the white of the eye to be red and inflammed. Can you give me your opinion of this case. Thanks, so much.||
[Thread closed to new comments]